Gaviscon Advance Chewable Tablets Peppermint Flavour is an extra strength formula that works instantly to bring soothing relief from the pain of heartburn, indigestion, and reflux cough. These tablets are suitable to take during pregnancy.
How it works?
Gaviscon Advance contains double the concentration of sodium alginate and forms a stronger, resilient raft over the stomach to prevent acid coming back up into the food pipe.
Warnings / Side effects
Do not take this product if:
- You know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred
Take special care before treatment with Gaviscon Advance Mint Chewable Tablets:
This medicine contains calcium (1.0 mmol per tablet dose). This medicine contains 1.01 mmol (39.43 mg) potassium per tablet. To be taken into consideration by patients with reduced kidney function or patients on a controlled potassium diet. This medicine contains 53.22 mg sodium (main component of cooking/table salt) in each tablet. This is equivalent to 2.7 % of the recommended maximum daily dietary intake of sodium for an adult).
- If you have been advised to follow a diet restricted in any of these salts please consult your doctor before taking this product.
- The maximum recommended daily dose of this medicinal product contains 425.76 mg sodium (found in table salt). This is equivalent to 21.28 % of the adult recommended maximum daily dietary intake for sodium.
- Talk to your pharmacist or doctor if you need Gaviscon Advance Mint Chewable Tablets on a daily basis for a prolonged period of time, especially if you have been advised to have a low salt diet.
This product contains 4.5 mg of aspartame (E951) in each tablet. Aspartame is a source of phenylalanine. It may be harmful if you have phenylketonuria (PKU), a rare genetic disorder in which phenylalanine builds up because the body cannot remove it properly.
Taking other medicines
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without prescription. Wait at least 2 hours between taking this medicine and other medicines such as tetracyclines, fluoroquinolones (types of antibiotics), iron salts, thyroid hormones, chloroquine (a medication used to prevent malaria), bisphosphonates (a medication used to treat osteoporosis) and estramustine (a medication to treat prostate cancer).
Pregnancy and breast-feeding:
You can take this product if you are pregnant or breast- feeding. As with all medicines, the treatment duration should be limited as much as possible.
Very rarely (less than 1 in 10,000 patients treated), there is chance of an allergic reaction to the ingredients. Symptoms of this may include skin rash, difficulty in breathing, dizziness, or swelling of the face, lips, tongue or throat. If you experience these or any other side-effects stop taking the product and consult your doctor or pharmacist.
Usage / Instructions
For oral administration. Chew thoroughly before swallowing.
Adults and children over 12 years: When symptoms occur take one to two tablets after meals and at bedtime.
Children under 12 years: Should only be taken on medical advice.
If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.
If you take too much of this product you may feel bloated and experience some abdominal discomfort. It is unlikely to cause you any harm, but please consult your doctor or pharmacist.
Each tablet contains sodium alginate 500 mg and potassium bicarbonate 100 mg as the active ingredients.
The other ingredients are sodium, mannitol (E421), calcium carbonate, macrogol 20,000, magnesium stearate, aspartame (E951), mint flavour, acesulfame potassium, copovidone.